# SDR USAA2011101200002

- Difficulty date: October 11, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 45,714 hours, 17,193 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Part number: 114087005
- Part serial: CWDDDH56298
- Condition: Leaking
- Location: Mlg Door
- Part time: 45,714 hours, 17,193 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST GREEN HYDRAULIC SYSTEM DURING LANDING ROLLOUT.  MAINTENANCE FOUND MAIN LANDING GEAR DOOR GROUND OPENING BYPASS VALVE LEAKING.  REMOVED AND REPLACED BYPASS VALVE IAW MM 32-31-13-400-001.
